# SDR 2014FA0000038

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: General aviation
- Engine: Pwa PW305A
- Engine time: 7,805 hours, 4,754 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Part number: 30B2748
- Part serial: A001NYN6
- Condition: Failed
- Location: Engine
- Part time: 7,805 hours, 4,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT HP COVER ASSEMBLY FAILED.
